# SDR MASA2011040102296

- Difficulty date: March 29, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 19,444 hours, 15,054 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Parking Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PARK BRAKE SOV CAUTION RTG.  MX SECURED PARKING BRAKE TRANSDUCER CONNECTOR.
